I had read that cervical symptoms early is more common in women as well. My neck always seems to be in spasm. It makes all kinds of noises and i have a constant urge to stretch it, but stretching it only makes the pain worse. (So I try not to do this too much) I have my 2nd Enbrel injection tomorrow. Doing my best to stay optimistic. Thank you so much for your kind words.
Those articles left me with the impression that I should start smoking and/or have my spleen removed, which is probably not what the authors intended. I think for now I'll stick to eating foods that are high in choline (eggs, milk, some types of fish, peanuts). I am curious what happened to the guy in the 2012 case study (the dana article).
My Dr is in a position where he thinks I should know within a month, but also he can provide samples for 1 month (at no cost to me), so that may impact his decision. I may have to try to convince him to perscribe me longer and I will have to find some $$ to self pay. Of course, I still hope to get results before the 1 month, but just thinking it through before the end of the month.
Winston, your neurologist says that Enbrel-induced neuro symptoms usually start bilaterally in feet and lower legs, does that mean that Enbrel tends to affect the same specific region of the brain? I don’t know a lot about this topic.
He referred me to an Infectious Disease Specialist, I see them next week so will know more then. In the meantime they sent me for a chest xray. To be honest, I'm afraid of not treating it as much as I am afraid of treating it.
Update: Infectious Disease Specialist wants me to treat what all agree is Latent TB. She had no problem with putting it off until the fall, after I return from vacation. (Gives me time to change my mind.) My concern is, I have been working so hard on the NSD, supplements, probiotics and trying to fix my microbiome. Will taking the antibiotics for the TB going to mess that up? I did read the thread here discussing Rifaximin as a treatment, maybe the TB antibiotic Rifampin could be helpful? I haven't found anything on them and gut flora. I'd ask the IDS but their focus is on treating the infection not fixing my gut.
Also, my chest xray was clear with regards to TB but showed "hyperinflation with peribroncial cuffing" the Radiologist's impression was COPD. I searched here but did not find any discussion of that being an HLA-B27+ related issue? I had the report sent to my rheumatologist to see if he'll weigh in.
Five weeks into my Enbrel I suddenly developed sinus , mucus in the throat and constant headaches along wit pins and needle sensation in the head as well dizzy feeling. My rheum at the time told me to skip my 6th shot and continue week later. I thought I was feeling better so I decided to take my 6th shot as recommended. Well things haven't been better since then. All previous symptoms have return along with me just being in constant run down fatigue feeling.
I have my upcoming shot and I don't know what to do with it. I left a message for my doc and waiting to hear back. On the side note, I am on doxy (prostate) + ceftin (prevention for sinus infection).
I'm feeling ill despite being on two abx and rheum isn't sure if this is a bacterial or viral aspect. What do you all do in similar situation?
Bless you all that have the time, intelligence and energy to read all these scientific papers. My old brain doesn't understand most of what you said but I feel I got the just of it. Hearing your thoughts are very helpful to me. I have nothing of substance to add to the discussion. I only post to let you know, I appreciate very much what you are sharing. Thank you.
Personally, given my family history of gut problems (grandmother with colon cancer, mother with ulcerative colitis) and my AS-related heart problems, I consider biologics a much safer alternative than NSAIDs for me. I would not take NSAIDs continuously, although I still take them from time to time during flares.
mutagen, have you considered seeing a psychotherapist who specializes in treating patients suffering from chronic pain? All pain is mental and while psychotherapy can't make your pain go away, a good therapist can help you find and implement strategies to better cope with the pain and improve your quality of life. See https://www.apa.org/helpcenter/pain-management